# SDR ASMF201802006

- Difficulty date: February 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 11,782 hours, 1,359 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 2550M15P02
- Part serial: WYGF0532
- Condition: Leaking
- Location: Right Engine
- Part time: 11,772 hours, 1,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED. MAINTENANCE PERFORMED REVISION, DETECTING FUEL LEAK THROUGH OF RIGHT ENGINE MAIN FUEL / OIL HEAT EXCHANGER; SO THE RIGHT HEAT EXCHANGER WAS REPLACED IAW AMM DMC B787-A-G79-21-01-00A-520A-A AND -720A-A AND OPERATIONAL TEST WAS PERFORMED IAW AMM B787-A-G71-00-00-09A-950A-A, ALL CORRECT.
